# SDR SWAA2024070207413

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8880G
- Make and model: Boeing 737-8
- Aircraft serial: 42680
- Aircraft time: 3,586 hours, 1,993 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF COMPOSITE DELAMINATION ON LEFT HAND ELEVATOR TAB TRAILING EDGE AT 16.75' TO 19.0' FROM INBOARD EDGE MEASURING 2.4 IN LONG AND A WIDTH OF 0.03 IN DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 55-20-01-1A-3<[01] MEASUREMENT CERTIFIED;[02] C/W EA24-127-01787;[03] C/W
